# SDR BAGA005

- Difficulty date: September 20, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N112BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000077
- Aircraft time: 35,969 hours, 17,312 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DOOR PAX AFT OPEN" EICAS WARNING IN FLIGHT ( DOOR POSITION INDICATION ON MFD AND ASSOCIATED EICAS MESSAGES PASSENGER (L1, L2) AND SERVICE (R1, R2) DOORS )  REMOVED AND REPLACED AFT PAX DOOR CLOSED SENSOR AND OPS CHECKED GOOD PER AMM 52-12-00
